# SDR ERAA200900009

- Difficulty date: October 5, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N971EA
- Make and model: Beech 1900D
- Aircraft serial: UE387
- Aircraft time: 12,365 hours, 18,390 cycles
- Engine: Pwc PT6C67D
- Engine time: 19,456 hours, 29,043 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 304418301
- Part serial: A001HHWWSET
- Condition: Damaged
- Location: Rt Engine
- Part time: 9,565 hours, 16,587 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

LOUD NOISE FROM RIGHT ENGINE DURING TAKEOFF.  ABORTED TAKEOFF.  REMOVED NR 2 POWER SECTION AND FOUND DAMAGE ON 2ND STAGE POWER TURBINE BLADES.  REMOVED AND REPLACED ENGINE.
